# SDR HEEA064700

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Engine: Allsn 250C47B
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Indicator
- Part number: AAB060RVP1Y1
- Condition: Weak
- Location: Engine Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BYPASS VALVE INDICATOR BUTTON WEAK.
